It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-13-2005, 10:03 AM   #1
Inactive
(male)
 
Join Date: Jan 2005
Posts: 740
Changedusername HB User
Deda...u around???

Hello...just checking in. Its been a brutal 5 days or so and I wanted to double check with you abouth this tremor issue as this is one of my biggest complaints right now. Im getting some wacky stuff going on...was wondering if it can now be parathyroid issues. Im getting this tremor which I told you about in the past and this weekend, I get this like buzzing/tingling feeling in my hands and feet. It doesn't usually last too long but its a major pain in the neck cause it affects my walking and everything else. It feel like someone tied a tight knot around my mid forearm, halfway between my wrist and elbow and everything goes numb for a few minutes and then it feel like it releases and I can feel blood rushing back into my hands...very odd. It seems like diabetes almost but my sugar is perfect and I check all the time.

I am still so worried about taking my damned pills with all these tremors and hyper feelings. My biggest complaint has always been hyper/anxiety/shakes/sleeplessness/hot....never the other way around. I wish I was just plain old hypo although my numbers say I am. I don't understand why I am getting the wost hyper symptoms and barely any hypo symptoms. My weight has remained steady over the last year or so...have not gained a pound, nor have I lost unless I was dieting. No bathroom trouble at all...very regular. The tremors were horrible yesterday and today I thankfully have noe but I do actually feel a little hypo today and yesterday I felt hyper. Just took my temp and it was 99.6, certainly not indicative of hypo. Any ideas? I wish I knew if those pills are going to be my savior or death. I would take them in a heart beat if they will "cure me" but if they turn me even more Hyper, I can't handle that, physically or mentally.

I have got to have one of the most complicated cases of Hashi's and/or Graves ever, I swear...nothing ever goes easy for me. It couldn't be just straightforward Hypo or something.

2 top doctors, 1 says its clearly Graves' and we must nuke my gland, the other says its without a doubt Hypo Hashis and the cure for each is the complete opposite of one another. Im really thinking that 1. If the thyroid doesnt kill me first I will never be fixed or 2. The only way I'll ever get cured is to remove this sucker surgically. Any ideas?

 
Sponsors Lightbulb
   
Old 06-13-2005, 04:45 PM   #2
Senior Veteran
(female)
 
Deda's Avatar
 
Join Date: Jul 2003
Location: Northern C
Posts: 2,334
Deda HB User
Re: Deda...u around???

Hey nasti...

I'm sorry that you continue to go through such hell! Enough already...huh?! You know, like I told you earlier, I did have those tremors in my arms, off and on, but that was before I got diagnosed. After I started taking TR, in a matter of weeks, it went away completely, only to return last year when my T3 levels got too high. When you say tremors, you mean that, like your arm would shake? That's what I mean by saying I had tremors. Now the buzzing sensation that you have, well I had that too. Again, it was before I was diagnosed, but a few times off and on throughout the past couple of years, but I think it was when my levels were still on the hypo side. It would feel so odd, nasti, like a little vibrator was in my foot! I even had that buzzing in the center of my chest before as well, and once in a very private place that I don't care to mention on this board! (even if you can't see me blushing!) Weird symptoms with these thyroid disorders....some are too strange to even describe, or even impossible to describe! So I guess you could say that before I was diagnosed, I did have both hypo and hyper symptoms too. I would have hot flushes in my neck and face, and pins and needles "shocks" on my neck and face as well. I was actually more hot before I started meds, and then later would be freezing to death. I don't really notice having so many fluctuations since I've started on meds, just feeling very hypo, (more than before) afterwards, till my TSH and Free T4 got to a near normal place.
I feel so bad for you, as it sounds so miserable, and then not knowing if you are truly hypo or hyper, well..that just has to be so distressing for you. My cousin, who had Graves, well she had the RAI and just was sick as a dog, went through the RAI, and was just fine in a matter of a couple of months. That was like 8 years ago, and she hasn't had any problems with her levels, her meds and everything is beautiful for her. I should've been so lucky! She encouraged me to do the same, (have RAI) which I didn't want to do untill my levels came to a good place, first wanting to see if I'd be okay then. (which so far so good) But I really didn't have any wild fluctuations since I started meds....just hypo, everything slowed down, and painful at times. I feel like if I WERE in your shoes nastihashi, I might just seriously think of going with the RAI. Then you you could start meds without the fear of going hyper, and having all of your symptoms getting worse. I really don't know what else to offer...I'm not that gifted in these thyroid matters, only knowing where our levels should be. You must have some high antibodies? It was you who has both hypo and hyper diagnoses? (I never even knew that was possible, before I heard that from you). You do sound as if you are more hyper than hypo though, with the elevated temp and racing heart and all. Did you ever try the meds? What happens when you do?
My heart goes out to you, and prayers too. Hang in there girl...
Deda

 
Old 06-13-2005, 05:02 PM   #3
Senior Veteran
(female)
 
Deda's Avatar
 
Join Date: Jul 2003
Location: Northern C
Posts: 2,334
Deda HB User
Re: Deda...u around???

Hey nasti...I just reread your post, and about that funny feeling in your hands..I had that a few times as well. It felt like blood rushing to my hands...ilke my hands were filling up with blood. But ya know, I had that when I was pregnant too, many moons ago. So it must be a hormonal symptom. Didn't hurt, but when one keeps on having these weird symptoms, they do tend to make us worry a lot. Okay...just wanted to let you know that, so you don't go crazy thinking you are the only one in the owrld feeling that weird symptom. (I have felt that way before, and it always helps me when I read on these boards that someone else has the same symptoms. Makes me feel I'm not going koo-koo)
Deda

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Hey Deda.....how're you doing? Cin4676 Smoking Cessation 13 03-31-2005 10:38 PM
Hey Deda....I'm back! Cin4676 Smoking Cessation 21 02-20-2005 01:55 PM
Congratulations Deda!!!!! Cin4676 Smoking Cessation 6 10-01-2004 09:53 PM
Deda Cin4676 Smoking Cessation 2 06-20-2004 06:40 AM
Deda and LL29 ImTrying Smoking Cessation 2 05-17-2004 06:45 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:50 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!